# SDR AALA201712279046

- Difficulty date: December 24, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 3,723 hours, 1,418 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 EMERGENCY EXIT DOOR CYLINDER DAMPER LOW IN RED BAND AT 42 DEGREES. CHARGED R3 EMERGENCY EXIT DOOR CLYINDER DAMPER TO GREEN BAND PER AMM. 52-22-00.
